MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-22
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Rash (2033); Skin Discoloration (2074)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the date of the event is unknown, the event date is estimated as march of 2026 without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.The device is used for treatment.Ebi will continue to monitor trends.
 
Event or Problem Description
It reported that the 63b electrodes caused a rash and seemed to burn the patient¿s skin.The patient claimed she could feel the electric current running through the wires and felt a burn like fire on her neck when she treated.The patient advised that she had skin issues and paused treatment for her skin to heal from time to time.The dermatologist gave her 2.5% hydrocortisone cream to heal the skin between treatments but advised the issue would not fully heal unless she stopped treating.The patient advised she never performed a time test when switching from one electrode to the next.She treated 24 hours per day, 7 days per week until march.The patient saw the surgeon in late march, and the surgeon recommended treating as much as the patient can tolerate.The patient spoke with the prescribing doctor and a dermatologist who said that not only are the 63b electrodes causing a severe reaction, but it is also the electrical current that is causing her skin to burn and become discolored and extremely sore.The patient¿s doctor ultimately decided to prescribe an alternative device due to the patient¿s ongoing skin irritation.No further information was provided.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key25517545
Report Number0002242816-2026-00074
Device Sequence Number10164703
Product Code GXY
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number514601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic